# SDR FDEA201804161007

- Difficulty date: April 16, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 71,945 hours, 24,348 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Elbow
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, PASSING 2000 FT, LEVEL 2 LAT FUEL IMBALANCE, FUEL SHOWED 8500 , 6000 , 4500 .  APPROACH  CONTINUED,  IMBALANCE BECAME WORSE , LANDED WITH  APPROXIMATELY 9000, 6000, 4000 . AFTER SHUTTING DOWN OF THE ENGINES , AND STARTING APU , FUEL BEGAN TO  BALANCE.   R & R FUEL DUMP ELBOW LINE IAW AMM 28-00-01-2, AND FUEL VALVE IAW AMM 28-21-08-2.   PERFORMED A FINAL LEAK CHECK IAW AMM 28-00-00-2,  NO LEAKS NOTED.  MAINTS ALSO PERFORMED A FUEL QUANTITY INDICATION SYSTEM TEST IAW AMM 28-41-00-5. TESTED GOOD.  TROUBLESHOT LATERAL FUEL UNBALANCE FAULTS IAW FIM 28-14-00-810-805.  NO FAULTS FOUND.
